ok here's the article i found on justmommies.com about get pregnant after the depo shot hope it helps:If you were using Depo-Provera it may take longer for your cycles to return to normal. Keep in mind that Depo-Provera is designed to be a long-lasting form of birth control. Even though it is intended to help you avoid pregnancy for up to three months, it may actually prevent pregnancy longer. Depo-Provera is a synthetic hormone similar to progesterone. It is designed to keep your body from ovulating, but it also keeps your cervical mucous thick and thins the lining of your uterus to prevent implantation. Because Depo tends to keep the lining of the uterus thin, this is one of the reasons women generally have lighter periods while taking it. In order to get pregnant though, you need to not only be ovulating but you also need to be producing fertile cervical mucous and a thick uterine lining after you ovulate. The reason Depo-Provera is so long lasting is because of the way it works. The levels of DMPA (the synthetic hormone in Depo-Provera) gradually increase over a three week period, at which time they reach their peak levels. After three weeks the DMPA levels begin to decrease exponentially. It may take as long as 200 days before DMPA is completely at of your bloodstream. It may take up to a year after discontinuing Depo-Provera before your menstrual cycles return to normal and it may take as long as two years to get pregnant after stopping Depo-Provera.
it depends on why you aren't getting your period but in general its hard to get pregnant without a period because you would probably ovulate randomly but its not impossible so since you don't have a period you would need to take a pregnancy test 2 weeks after the last time you had unprotected sex
Yes. You can get pregnant with out having a period. Mine comes maybe 3 times a year (have a very irregular cycle) and all 4 of my pregnancies have been when my period was M.I.A.
I have nit had a period since December and it lasted 31 days. I was on the depo shot, I had too many problems with it so january 20th was my last shot. Since then my period been mia.
That might stop you from getting pregnant since the reason your probably not getting your period is that the hormones from the shot are still in your system they stop your period and they stop you from ovulating you should talk to your doctor to see if they can help you start getting your period back or if you need to wait it out
All my doctor said is that its normal. The first time i got the shot was right after i had my daughterthen that april i was suppose to go back and couldn't cuz my doctor moved and didnt tell me she was leaving.and i never went back till july last year and now i dont have insurence so i cant go back to see my doctor again
Well thanx for that. I am going to go to that web site you just gave. It was very helpful.